Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 140, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 29, 2007, 4:14 PM CDT for Ector County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2007, 4:14 PM CDT (21:14 UTC)
- Expired
- Apr 29, 2007, 5:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Ector County, TX
The radar
The Midland/Odessa radar (KMAF), 26 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:35 PM CDT | HAIL 1.75 | Wsw Pleasant Farms, TX | HAIL LASTED FOR 10 MIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 996 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 292114 SVRMAF TXC135-292215- /O.NEW.KMAF.SV.W.0140.070429T2114Z-070429T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 414 PM CDT SUN APR 29 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ECTOR COUNTY IN WEST TEXAS... * UNTIL 515 PM CDT * AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PLEASANT FARMS...OR 12 MILES SOUTH OF ODESSA...MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... PLEASANT FARMS... ODESSA... WEST ODESSA... GARDENDALE... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR SOUTHWESTERN TEXAS. TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3167 10252 3167 10230 3207 10230 3204 10250 $$
1 follow-up statement
000 WWUS54 KMAF 292142 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 PM CDT SUN APR 29 2007 TXC135-292215- /O.CON.KMAF.SV.W.0140.000000T0000Z-070429T2215Z/ ECTOR TX- 439 PM CDT SUN APR 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EASTERN ECTOR COUNTY... AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 11 MILES SOUTH OF ODESSA...MOVING NORTH AT 20 MPH. AT 435 PM CDT THE PUBLIC REPORTED GOLF BALL SIZE HAIL AT THE KBAR RANCH. HEAVY RAIN WILL ALSO RESULT IN FLOODING AND FLASH FLOODING IN THIS AREA. SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE... PLEASANT FARMS...AND ODESSA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR SOUTHWESTERN TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3167 10252 3167 10230 3207 10230 3204 10250 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:19 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 29, 2:19 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT SUN APR 29 2007
.SHORT TERM...
SEVERE/FLASH FLOODING CONCERNS CONTINUE TO INCREASE...ESPECIALLY
ACRS REGION S OF PECOS RIVER INTO THE EVENING. WATER VAPOR DEPICTS
POWERFUL UPPER LEVEL LOW CENTERED APPROX 130NM SW OF KELP AND
MOVING ENE. ASSOCD DRYSLOT HAS WORKED NWD THRU THE BIG BEND WHERE
7H-5H LR/S ARE 7.5-8 C/KM. THIS WITH DWPNTS IN THE M50S RESULTING
IN IMPRESSIVE CAPES ACRS THE BIG BEND. SATELLITE ESTIMATED CAPES
AROUND 17Z NEAR 3000 J/KG AND WITH 0-6KM BULK SHEAR 45-50KTS
CONDITIONS CERTAINLY FAVORABLE FOR SUPERCELLS WITH ISOLD TORNADOES
ARE ALSO POSSIBLE. HAVE OPTED TO EXPAND FLASH FLOOD WATCH TO
INCLUDE ALL OF CWFA. STILL LOOKS LIKE MCS WILL COME OUT PROBABLY
BETWEEN ANDREWS AND THE RIO GRANDE AND WITH OVER AN INCH OF RAIN
AT GDP ALREADY... HEAVY RAIN ACRS LEA COUNTY EARLIER...AND WITH
QPFERD GOING N THRU CWFA EXPECT THIS WILL B E PATH OF LEAST
REGRET. HAVE MADE LITTLE CHANGE TO POPS BUT INCREASED QPF.
.HYDROLOGY....HYDROLOGY...HYDROLOGIC CONCERNS HAVE CERTAINLY
INCREASED WITH A RIVER FLOOD WATCH/OUTLOOK FROM SHEFFIELD TO
CHANDLER RANCH FOR THE OVERNIGHT WITH MCS LIKELY COMING OUT ACRS
LOWER TRANS PECOS. MINOR FLOODING ONGOING ON RIO GRANDE AT JOHNSON
RANCH...WITH LEVELS AT ACTION STAGE FROM PRESIDIO...LAJITAS...
TERLINGUA...AND CASTOLON.
.LONG TERM...
BY 06Z TONIGHT...WRF FORECAST MOVEMENT OF THE NORTHERN MEXICO
UPPER LOW IS EXPECTED TO BE TO NEAR THE REEVES AND EDDY COUNTIES
BORDER. THIS SOLUTION IS SLIGHTLY SLOWER AND FARTHER WEST THAN THE
PREVIOUS WRF RUN. THIS SLIGHT TIMING ISSUE WILL RESULT IN LITTLE
CHANGE FROM THE ANTICIPATED FORECAST AS A BROAD AREA OF UPPER
LEVEL DIFFLUENCE REMAINS IN PLACE WITH FAVORABLE UPPER LEVEL JET
DYNAMICS AND ABUNDANT MOISTURE TO THE TUNE OF 225 PERCENT OF
NORMAL FROM THIS MORNINGS SOUNDING.
CONVECTION WILL BE ONGOING AT MIDNIGHT AS AN UPPER LEVEL JET ROUNDS
THE SOUTHERN PERIPHERY OF THE UPPER LOW AND MOVES ACROSS THE BIG
BEND REGION INTO THE CONCHO VALLEY/BIG COUNTRY. THIS WILL PLACE THE
LOWER TRANS-PECOS REGION...THE CENTRAL AND SOUTHERN PORTIONS OF THE
TEXAS PERMIAN BASIN...AND THE LOW ROLLING PLAINS IN THE LEFT
ENTRANCE REGION OF THIS UPPER JET OVERNIGHT. THIS SUPPORTS THE
CURRENT QPF GRID FORECAST WHICH PLACES THE HIGHEST RAINFALL TOTALS
OVER THE EASTERN HALF OF THE CWA OVERNIGHT.
BOTH THE WRF AND THE GFS AND IN DECENT AGREEMENT ON THE PROGRESSION
OF THE UPPER LEVEL LOW INTO THE SOUTH PLAINS ON MONDAY AND THEN INTO
THE RED RIVER VALLEY OF OKLAHOMA AND NORTH TEXAS ON TUESDAY. OMEGA
TIME HEIGHT SECTIONS FROM THE WRF SUGGEST THAT THE DEEP LIFT
ASSOCIATED WITH THE UPPER LOW WILL FINALLY MOVE EAST OF THE CWA BY
EARLY AFTERNOON MONDAY. THUS...WOULD EXPECT THAT THUNDERSTORM
CHANCES WOULD GRADUALLY BE DIMINISHING ACROSS THE AREA FROM WEST TO
EAST DURING THE MORNING AND EARLY AFTERNOON HOURS.
LOW LEVEL MOISTURE MAY ONLY HAVE A LIMITED ADVANCEMENT TO THE EAST
ON MONDAY AS SURFACE LEE TROUGH DEVELOPING OVER THE CENTRAL PLAINS
RESULTS IN MORE SOUTHERLY SURFACE FLOW ACROSS OUR CWA. THUS WILL
TREND TOWARDS PARTLY TO MOSTLY CLOUDY SKIES OVER THE AREA ON
MONDAY. LOW LEVEL MOISTURE CONTINUES TO BE AN AREA OF INTEREST ON
TUESDAY...AS A DRYLINE COULD SET UP ALONG THE EASTERN EDGE OF OUR
CWA. CAPE VALUES IN THE 1500-2500 J/KG RANGE OVER THE LOW ROLLING
PLAINS WILL BE PRESENT ON TUESDAY. HOWEVER...SHORTWAVE UPPER
RIDGING OVER THE AREA COULD HELP INHIBIT THUNDERSTORM DEVELOP IN
THIS AREA. FOR NOW...WILL CONTINUE TO INCLUDE SLIGHT CHANCE POPS
FOR THESE AREAS.
FINALLY...THE VERY PROGRESSIVE SOUTHERN STREAM PATTERN CURRENTLY IN
PLACE WILL ALLOW FOR ANOTHER UPPER SYSTEM TO MOVE ACROSS NEW MEXICO
AND APPROACH OUR AREA ON WEDNESDAY. BOTH THE WRF AND GFS SUGGEST
WEAK UPPER DISTURBANCES WILL MOVE ACROSS THE AREA IN ADVANCE OF THE
MAIN TROUGH...PERHAPS AS EARLY AS OVERNIGHT EARLY WEDNESDAY. OMEGA
TIME HEIGHT SECTION ALSO HINT AT SOME UPWARD MOTION DURING THIS TIME
PERIOD BEFORE BRINGING THE DEEPER LIFT INTO THE AREA LATE WEDNESDAY
MORNING INTO AFTERNOON.
HOWEVER...BOTH THE EUROPEAN AND GFS MODELS ARE SHOWING A MORE
NORTHERLY TRACK OF THE UPPER LOW AS COMPARED TO PREVIOUS RUNS. THIS
HAS RESULTED IN THE HIGHEST QPF VALUES PROGGED TO BE WELL NORTH OF
OUR AREA ON WEDNESDAY INTO THURSDAY INSTEAD OF OVER THE AREA. FOR
NOW...HAVE OPTED TO LEAVE CURRENT POP AND QPF FORECAST ONGOING DUE
TO THE LARGE VARIATIONS SEEN IN SUCCESSIVE MODEL RUNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 64 80 63 89 / 80 70 20 10
CARLSBAD NM 56 85 59 90 / 50 20 10 10
DRYDEN TX 64 83 64 90 / 100 50 20 10
FORT STOCKTON TX 59 84 65 90 / 90 40 20 10
GUADALUPE PASS TX 53 82 58 85 / 50 20 10 10
HOBBS NM 60 82 58 85 / 60 20 20 10
MARFA TX 49 79 50 86 / 60 20 10 10
MIDLAND INTL AIRPORT TX 61 80 61 86 / 80 50 20 10
ODESSA TX 60 81 63 87 / 80 50 20 10
WINK TX 62 87 62 93 / 80 30 20 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO 6 AM MDT MONDAY
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 7
AM CDT /6 AM MDT/ MONDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
49/03Hazardous weather outlook, Apr 29, 2:40 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 240 PM CDT SUN APR 29 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-301945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 240 PM CDT SUN APR 29 2007 /140 PM MDT SUN APR 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM CDT...6 AM MDT MONDAY FOR THE ENTIRE WFO MIDLAND AREA INCLUDING EDDY AND LEA COUNTIES IN NEW MEXICO...THE TEXAS PERMIAN BASIN...SOUTHWEST TEXAS...THE TRANS-PECOS REGION...AND THE ROLLING PLAINS. A SLOW MOVING UPPER LEVEL STORM SYSTEM OVER NORTHERN MEXICO WILL COMBINE WITH DAYTIME HEATING AND ABUNDANT MOISTURE TO PRODUCE NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF THESE STORMS WILL BE SEVERE AND WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND WINDS IN EXCESS OF 60 MPH. ALSO WITH THE ABUNDANCE OF MOISTURE AND INCREASED WIND SHEAR...ISOLATED TORNADOES ARE POSSIBLE ACROSS THE AREA. IN ADDITION...RAINFALL RATES OVER AN INCH PER HOUR MAY RESULT IN FLASH FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING AREAS SUSCEPTIBLE TO FLASH FLOODING. LASTLY...RUNOFF FROM THESE STORMS WILL PRODUCE ELEVATED FLOWS ON THE RIO GRANDE FROM CANDELARIA DOWNSTREAM THROUGH BIG BEND NATIONAL PARK TO SANDERSON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON TUESDAY AFTERNOON...ISOLATED THUNDERSTORMS COULD REACH SEVERE LEVELS ALONG AND EAST OF A BIG LAKE TO SNYDER LINE. ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM AT WEST TEXAS AND SOUTHEASTERN NEW MEXICO WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED IN MANY LOCATIONS ACROSS THE AREA. THE UPPER LEVEL STORM SYSTEM APPROACHING THE AREA HAS ALREADY HELPED PRODUCE ISOLATED TORNADOES...LARGE HAIL...AND FLOODING ACROSS PORTIONS OF WEST TEXAS AND SOUTHEAST NEW MEXICO. EMERGENCY MANAGERS AND AREA SKYWARN COORDINATORS ACROSS THE WFO MIDLAND AREA SHOULD CONTINUE TO MONITOR THIS DEVELOPING WEATHER SITUATION AND CONSIDER ACTIVATING SPOTTERS IF YOU HAVE NOT ALREADY DONE SO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 29, 10:57 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1057 AM CDT SUN APR 29 2007 TXZ068-069-075-291700- CRANE-PECOS-UPTON- 1057 AM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PECOS... SOUTHEASTERN CRANE AND SOUTHWESTERN UPTON COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER BAKERSFIELD AT 1057 AM CDT... MOVING NORTH AT 30 MPH. MARBLE SIZED HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. FURTHER STRENGTHENING COULD OCCUR. 05
Special weather statement, Apr 29, 2:25 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 225 PM CDT SUN APR 29 2007 TXZ061-292030- ECTOR- 225 PM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL ECTOR COUNTY. A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF GOLDSMITH AT 225 PM CDT...MOVING NORTH AT 30 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Apr 29, 2:40 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 240 PM CDT SUN APR 29 2007 TXZ079-080-292045- PRESIDIO VALLEY-MARFA PLATEAU- 240 PM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND SOUTHWESTERN JEFF DAVIS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST OF CANDELARIA AT 240 PM CDT...MOVING NORTHEAST AT 25 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR SOUTHWESTERN TEXAS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Apr 29, 2:48 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 248 PM CDT SUN APR 29 2007 TXZ047-292045- BORDEN- 248 PM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF GAIL AT 248 PM CDT...MOVING NORTH AT 25 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Apr 29, 3:37 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 337 PM CDT SUN APR 29 2007 TXZ051-292130- MARTIN- 337 PM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN MARTIN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF THE INTERSECTION OF HWY 3 AT 337 PM CDT...MOVING NORTH AT 35 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Apr 29, 4:03 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 403 PM CDT SUN APR 29 2007 TXZ053-292200- MITCHELL- 403 PM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR MITCHELL COUNTY. A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF WESTBROOK AT 403 PM CDT...MOVING NORTH AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:15 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| Apr 28, 8:30 PM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Apr 29, 4:28 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| Apr 29, 4:47 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 23 hr |
| Apr 29, 5:37 AM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Apr 29, 5:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| Apr 29, 7:52 AM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 4 hr |
| Apr 29, 10:04 AM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Apr 29, 11:29 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| Apr 29, 11:49 AM CDT | Tornado Warning | MAF | Jeff Davis | 56 min |
| Apr 29, 12:25 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 35 min |
| Apr 29, 12:35 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| Apr 29, 12:43 PM CDT | Tornado Warning | MAF | Jeff Davis, Reeves | 62 min |
| Apr 29, 12:51 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 54 min |
| Apr 29, 1:00 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 60 min |
| Apr 29, 1:30 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| Apr 29, 1:34 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 56 min |
| Apr 29, 1:37 PM CDT | Tornado Warning | MAF | Reeves | 53 min |
| Apr 29, 1:50 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 3 hr |
| Apr 29, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 63 min |
| Apr 29, 2:01 PM CDT | Flash Flood Warning | MAF | Culberson, Jeff Davis | 3 hr |
| Apr 29, 2:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Apr 29, 2:23 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis | 67 min |
| Apr 29, 2:48 PM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Apr 29, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 55 min |
| Apr 29, 3:31 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 59 min |
| Apr 29, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 67 min |
| Apr 29, 4:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 60 min |
| Apr 29, 4:03 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 65 min |
| Apr 29, 4:44 PM CDT | Tornado Warning | MAF | Pecos | 61 min |
| Apr 29, 5:07 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Apr 29, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 59 min |
| Apr 29, 5:24 PM CDT | Tornado Warning | MAF | Pecos | 66 min |
| Apr 29, 5:32 PM CDT | Flash Flood Warning | MAF | Pecos | 4 hr |
| Apr 29, 5:36 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 54 min |
| Apr 29, 5:58 PM CDT | Tornado Warning | MAF | Pecos | 47 min |
| Apr 29, 6:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| Apr 29, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 56 min |
| Apr 29, 6:21 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 24 min |
| Apr 29, 6:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 61 min |
| Apr 29, 6:50 PM CDT | Tornado Warning | MAF | Crane, Pecos | 55 min |
| Apr 29, 6:56 PM CDT | Flash Flood Warning | MAF | Ector | 5 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.